# SDR SIMA201106901

- Difficulty date: March 5, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 19,090 hours, 17,627 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522202001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FRAME 23 CRACKED AT RIGHT FLOOR SILL NEAR SERVICE DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 23 WITH DOUBLER IAW ETD2011-145/00044 AND SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
